# SDR CA041216008

- Difficulty date: December 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 106131713
- Condition: Sticking
- Location: Lt Te Flaps
- Component: Lt Te Flaps, Boeing
- Component part number: 656048810
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

(CAN) DURING INITIAL CLIMBOUT, FLAPS CYCLED FROM 5 DEG. TO 2 DEG. CREW NOTICED THAT LT OUTBOARD FLAPS WERE INDICATING 5 DEG. & RT OUTBOARD FLAPS WERE INDICATING 3 DEG. CAUSING AN ASSYMETRY SPLIT. CREW HAD TO DUMP FUEL TO LAND WITHIN LANDING WEIGHT. CREW ACCOMPLISHED AN ASSYMETRY FAULT LANDING. LANDING ACCOMPLISHED & ACRFT RETURNED TO RAMP. MX CONFIRMED FLAPS WORKING PROPERLY BUT LT OUTBOARD FLAP INDICATING SYS FAULTY. MX INSPECTED LT OUTBOARD FLAP INDICATION SYS (CABLES, CABLE DRUM, TRANSMITTER) ALL CABLES WERE CLEANED & LUBED. FLAPS CYCLED NUMEROUS TIMES & NO FURTHER FAULTS FOUND. MX SUSPECT FLAP INDICATION TRANSMITTER CABLE HUNG-UP AT THE DRUM ASSY. AS A PRECAUTION, LT OUTBOARD FLAP TRANSMITTER REPLACED.
